# SDR FDEA202103310882

- Difficulty date: March 31, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: NCA604643
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H NOSE LANDING GEAR WHEEL WELL WEB HAS 4 EA. CRACKS AT 4 EA. FASTENER HOLES AT   STA. 499. (ENDS MARKED) REPAIRED IN REF TO SRM 53-30-00 FIG 6, VOL 1
